Please use this identifier to cite or link to this item:
Title: Rubio de Francia's extrapolation theorem for $B_{p}$ weights
Author: Carro Rossell, María Jesús
Lorente, M.
Keywords: Desigualtats (Matemàtica)
Anàlisi funcional
Inequalities (Mathematics)
Functional analysis
Issue Date: Feb-2010
Publisher: American Mathematical Society (AMS)
Abstract: In this paper, we prove some of Rubio de Francia's extrapolation results for the class $ B_p$ of weights for which the Hardy operator is bounded on $ L^p(w)$ restricted to decreasing functions. Applications to the boundedness of operators on $ L^p_{{\rm dec}}(w)$ are given. We also present an extension to the $ B_\infty$ case and some connections with classical $ A_p$ theory.
Note: Reproducció del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 2010, vol. 138, num. 2, p. 629-640
Related resource:
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
580657.pdf198.41 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.